Components:
Medically reviewed by Oliinyk Elizabeth Ivanovna, PharmD. Last updated on 26.06.2023

Attention! Information on this page is intended only for medical professionals! Information is collected in open sources and may contain significant errors! Be careful and double-check all the information on this page!
Top 20 medicines with the same components:
Pseudoephedrine (Coryx Syrup) has been withdrawn in Canada. In November 2000, the Food and Drug Administration (FDA) issued a public health advisory against the use of the drug.
First generation histamine H1 antagonist used in allergic rhinitis; asthma; and urticaria. It is a component of cough and cold medicines. It may cause drowsiness. [PubChem]
A six carbon compound related to glucose. It is found naturally in citrus fruits and many vegetables. Ascorbic acid is an essential nutrient in human diets, and necessary to maintain connective tissue and bone. Its biologically active form, Vitamin C (Coryx Syrup), functions as a reducing agent and coenzyme in several metabolic pathways. Vitamin C (Coryx Syrup) is considered an antioxidant.
Temporary relief of symptoms of upper respiratory tract disorders such as sinusitis, vasomotor rhinitis, and hay fever; temporary relief of coughs associated with respiratory tract infections and related conditions such as sinusitis, pharyngitis, bronchitis, and asthma when tenacious mucus and/or mucus plugs and congestion complicate these conditions.
An indication is a term used for the list of condition or symptom or illness for which the medicine is prescribed or used by the patient. For example, acetaminophen or paracetamol is used for fever by the patient, or the doctor prescribes it for a headache or body pains. Now fever, headache and body pains are the indications of paracetamol. A patient should be aware of the indications of medications used for common conditions because they can be taken over the counter in the pharmacy meaning without prescription by the Physician.Triprolidine (Coryx Syrup) is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Triprolidine (Coryx Syrup) is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
The combination of Triprolidine (Coryx Syrup) and Triprolidine (Coryx Syrup) is used to treat sneezing, cough, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.
An indication is a term used for the list of condition or symptom or illness for which the medicine is prescribed or used by the patient. For example, acetaminophen or paracetamol is used for fever by the patient, or the doctor prescribes it for a headache or body pains. Now fever, headache and body pains are the indications of paracetamol. A patient should be aware of the indications of medications used for common conditions because they can be taken over the counter in the pharmacy meaning without prescription by the Physician.For systemic use of Vitamin C (Coryx Syrup): prevention and treatment of hypo- and avitaminosis of Vitamin C (Coryx Syrup); providing increased need for Vitamin C (Coryx Syrup) during growth, pregnancy, lactation, with heavy loads, fatigue and during recovery after prolonged severe illness; in winter with an increased risk of infectious diseases.
For intravaginal use: chronic or recurrent vaginitis (bacterial vaginosis, nonspecific vaginitis) caused by the anaerobic flora (due to changes in pH of the vagina) in order to normalize disturbed vaginal microflora.
Pseudoephedrine (Coryx Syrup) (Pseudoephedrine (Coryx Syrup)) is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
Pseudoephedrine (Coryx Syrup) is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian (yoo-STAY-shun) tubes.
Pseudoephedrine (Coryx Syrup) may also be used for purposes not listed in this medication guide.
Triprolidine (Coryx Syrup) is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Triprolidine (Coryx Syrup) is used to treat sneezing, runny nose, watery eyes, hives, skin rash, itching, and other cold or allergy symptoms.
Triprolidine (Coryx Syrup) may also be used for purposes not listed in this medication guide.
Ascorbic acid (Vitamin C (Coryx Syrup)) occurs naturally in foods such as citrus fruit, tomatoes, potatoes, and leafy vegetables. Vitamin C (Coryx Syrup) is important for bones and connective tissues, muscles, and blood vessels. Vitamin C (Coryx Syrup) also helps the body absorb iron, which is needed for red blood cell production.
Ascorbic acid is used to treat and prevent Vitamin C (Coryx Syrup) deficiency.
Ascorbic acid may also be used for purposes not listed in this medication guide.
Usual Adult Dose for Nasal Congestion
Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed
12-hour extended- release: 120 mg orally every 12 hours as needed
24-hour extended-release: 240 mg orally every 24 hours as needed
Maximum dose: 240 mg per day
Comment: Recommended doses should not be exceeded.
Uses:
-Temporarily relieves nasal congestion due to the common cold, hay fever, or other upper respiratory allergies.
-Temporarily relieve sinus congestion and pressure.
Usual Pediatric Dose for Nasal Congestion
4 to 5 years:
Immediate release: 15 mg orally every 4 to 6 hours as needed
Maximum dose: 60 mg in 24 hours
6 to 12 years:
Immediate release: 30 mg orally every 4 to 6 hours as needed
Maximum dose: 120 mg in 24 hours
12 years or older:
Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed
12-hour extended- release: 120 mg orally every 12 hours as needed
24-hour extended-release: 240 mg orally every 24 hours as needed
Maximum dose: 240 mg in 24 hours
Comments:
-Recommended doses should not be exceeded.
-Giving more than 1 cough and cold medicine to a child could result in overdose; there are many products that have similar names and it is critical to identify the active ingredients in the product to ensure the correct dosage is being used.
Uses:
-Temporarily relieves nasal congestion due to the common cold, hay fever, or other upper respiratory allergies.
-Temporarily relieve sinus congestion and pressure.
Renal Dose Adjustments
Severe renal impairment: Use caution, especially in patients with concurrent cardiovascular disease.
Liver Dose Adjustments
Severe hepatic impairment: Use caution, especially in patients with concurrent cardiovascular disease.
Precautions
On March 9, 2006, The Combat Methamphetamine Epidemic Act of 2005 was enacted which requires sellers of this drug ensure that: employees have been trained; records of the training are being maintained; sales limits are being enforced; products are being stored appropriately; and a written or electronic logbook is being maintained. The law requires that retailers place Pseudoephedrine (Coryx Syrup) products where customers do not have direct access to such products before a sale is made. The FDA defines Pseudoephedrine (Coryx Syrup) as an OTC drug in accordance with the monograph and FDA regulations.
The US FDA strongly recommends that over- the- counter (OTC) cough and cold products not be used in children younger than 2 years of age because serious and potentially life-threatening side effects can occur including death, convulsions, rapid heart rates, and decreased levels of consciousness. OTC cough and cold products include decongestants, expectorants, antihistamines, and antitussives.
Safety and efficacy have not been established in patients younger than 2 years.
Consult WARNINGS section for additional precautions.
Dialysis
Data not available
Other Comments
Administration advice:
Oral Liquid:
-Use only with enclosed measuring device or measuring devices specifically designed for measuring drugs.
Extended-release tablets:
-Swallow whole; do not divide crush, chew, or dissolve
Storage requirements:
-Protect from light
General:
-Over the counter cough and cold products can be harmful if more than the recommended amount is consumed; this may happen if more than 1 product containing the same active ingredient is used.
Patient advice:
-Patients should be instructed to pay close attention to drugs labels, particularly to the active ingredients section to ensure they are not receiving duplicate therapy.
-Adult cough and cold products should not be used for children; appropriate measuring devices should be used with liquid products.
-Patients should check with their health care provider if they are receiving concomitant medications.
-Patients should understand that over the counter cough and cold medications do not cure or shorten the duration of the common cold, these products are for the management of symptoms.
Medically reviewed on April 28, 2017.
Applies to the following strengths: 0.938 mg/mL; 2.5 mg/5 mL; 1.25 mg/5 mL; 0.625 mg/mL; 0.313 mg/mL
Usual Adult Dose for:
- Allergic Rhinitis
- Allergic Conjunctivitis
Usual Pediatric Dose for:
- Allergic Rhinitis
- Allergic Conjunctivitis
Additional dosage information:
- Renal Dose Adjustments
- Liver Dose Adjustments
- Precautions
- Dialysis
- Other Comments
Usual Adult Dose for Allergic Rhinitis
2.5 mg orally every 6 hours as needed
-Maximum dose: 10 mg/day
Comment: Patients should not take more than 4 doses/day unless directed by their healthcare provider.
Use: For the temporary relief of runny nose, sneezing, nose/throat itching, and/or itchy, watery eyes due to allergic rhinitis (hay fever) or other upper respiratory allergies
Usual Adult Dose for Allergic Conjunctivitis
2.5 mg orally every 6 hours as needed
-Maximum dose: 10 mg/day
Comment: Patients should not take more than 4 doses/day unless directed by their healthcare provider.
Use: For the temporary relief of runny nose, sneezing, nose/throat itching, and/or itchy, watery eyes due to allergic rhinitis (hay fever) or other upper respiratory allergies
Usual Pediatric Dose for Allergic Rhinitis
4 months to less than 2 years: 0.310 to 0.313 mg orally every 4 to 6 hours as needed
-Maximum dose: 1.25 mg/day
2 years to less than 4 years: 0.625 to 0.628 mg orally every 4 to 6 hours as needed
-Maximum dose: 2.5 mg/day
4 years to less than 6 years: 0.938 to 0.939 mg orally every 4 to 6 hours as needed
-Maximum dose: 3.75 mg/day
6 years to less than 12 years: 1.25 mg orally every 6 hours as needed
-Maximum dose: 5 mg/day
12 years and older: 2.5 mg orally every 6 hours as needed
-Maximum dose: 10 mg/day
Comments:
-Patients should not take more than 4 doses/day unless directed by their healthcare provider.
-Dosing in patients 4 months to 6 years should be performed under the guidance of a healthcare professional.
Use: For the temporary relief of runny nose, sneezing, nose/throat itching, and/or itchy, watery eyes due to allergic rhinitis (hay fever) or other upper respiratory allergies
Usual Pediatric Dose for Allergic Conjunctivitis
4 months to less than 2 years: 0.310 to 0.313 mg orally every 4 to 6 hours as needed
-Maximum dose: 1.25 mg/day
2 years to less than 4 years: 0.625 to 0.628 mg orally every 4 to 6 hours as needed
-Maximum dose: 2.5 mg/day
4 years to less than 6 years: 0.938 to 0.939 mg orally every 4 to 6 hours as needed
-Maximum dose: 3.75 mg/day
6 years to less than 12 years: 1.25 mg orally every 6 hours as needed
-Maximum dose: 5 mg/day
12 years and older: 2.5 mg orally every 6 hours as needed
-Maximum dose: 10 mg/day
Comments:
-Patients should not take more than 4 doses/day unless directed by their healthcare provider.
-Dosing in patients 4 months to 6 years should be performed under the guidance of a healthcare professional.
Use: For the temporary relief of runny nose, sneezing, nose/throat itching, and/or itchy, watery eyes due to allergic rhinitis (hay fever) or other upper respiratory allergies
Renal Dose Adjustments
Data not available
Liver Dose Adjustments
Data not available
Precautions
CONTRAINDICATIONS:
-Patients taking sedatives or tranquilizers without first consulting their healthcare provider
-With any other product containing this drug
Safety and efficacy have not been established in patients younger than 4 months.
Consult WARNINGS section for additional precautions.
Dialysis
Data not available
Other Comments
Administration advice:
-Oral solutions and syrups should be used with the enclosed oral syringe/dropper.
-Oral syringes/droppers should not be used to dose other drug products.
Storage requirements:
-Syrup: Protect from light.
General:
-This drug should not be used if the tamper evident seal is broken/missing.
Patient advice:
-Patients should be told that the recommended dose should not be exceeded.
-Inform patients that this drug may cause drowsiness, and they should avoid driving or operating machinery if these side effects occur.
-Advise patients to speak to their healthcare provider if they become pregnant, intend to become pregnant, or are breastfeeding.
Further information
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.
Medical Disclaimer
More about Triprolidine (Coryx Syrup)
- Triprolidine (Coryx Syrup) Side Effects
- During Pregnancy or Breastfeeding
- Drug Interactions
- Support Group
- Pricing & Coupons
- En Español
- 1 Review
- Drug class: antihistamines
Consumer resources
- Triprolidine (Coryx Syrup)
- Triprolidine (Coryx Syrup) Chewable Tablets
- Triprolidine (Coryx Syrup) Drops
- Triprolidine (Coryx Syrup) Syrup
Other brands: Zymine, Triprolidine (Coryx Syrup), Histex Syrup, Triprolidine (Coryx Syrup),... +2 more
Professional resources
- Triprolidine (Coryx Syrup) Hydrochloride (AHFS Monograph)
- Triprolidine (Coryx Syrup) (Wolters Kluwer)
Related treatment guides
- Allergic Rhinitis
- Allergic Urticaria
- Allergies
- Conjunctivitis, Allergic
- Eye Redness/Itching
- Rhinorrhea
This medication administered orally, IM, IV, intravaginally.
For the prevention of deficiency conditions Vitamin C (Coryx Syrup) dose is 25-75 mg / day, for the treatment - 250 mg / day or more in divided doses.
For intravaginal used ascorbic acid drugs in appropriate dosage forms.
See also:
What is the most important information I should know about Pseudoephedrine (Coryx Syrup)?
Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.
Ask a doctor or pharmacist before using any other cough or cold medicine. Pseudoephedrine (Coryx Syrup) or other decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains Pseudoephedrine (Coryx Syrup) or a decongestant.
Do not use Pseudoephedrine (Coryx Syrup) if you have used an MAO inhibitor such as furazolidone (Furoxone), isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam, Zelapar), or tranylcypromine (Parnate) in the last 14 days. A dangerous drug interaction could occur, leading to serious side effects.
See also:
What is the most important information I should know about Triprolidine (Coryx Syrup)?
Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body.
Ask a doctor or pharmacist if it is safe for you to take Triprolidine (Coryx Syrup) and Triprolidine (Coryx Syrup) if you have:
kidney disease;
diabetes;
glaucoma;
heart disease or high blood pressure;
diabetes;
a thyroid disorder;
an enlarged prostate; or
problems with urination.
See also:
What is the most important information I should know about Vitamin C (Coryx Syrup)?
AV-block II and III degree, sinoatrial block, SSS, bradycardia (HR < 40 bpm), hypotension (in case of myocardial infarction, systolic blood pressure less than 100 mm Hg), cardiogenic shock, congestive heart failure IIB-III stages, acute heart failure, Prinzmetal's angina, lactation, concomitant use of MAO inhibitors, hypersensitivity to atenolol.
Use Pseudoephedrine (Coryx Syrup) sustained-release tablets (24 hour) as directed by your doctor. Check the label on the medicine for exact dosing instructions.
- Take Pseudoephedrine (Coryx Syrup) sustained-release tablets (24 hour) with food, water, or milk to minimize stomach irritation.
- Swallow Pseudoephedrine (Coryx Syrup) sustained-release tablets (24 hour) whole. Do not break, crush, or chew before swallowing.
- Do not take more than 1 tablet in 24 hours.
- If you miss a dose of Pseudoephedrine (Coryx Syrup) sustained-release tablets (24 hour) and are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
Ask your health care provider any questions you may have about how to use Pseudoephedrine (Coryx Syrup) sustained-release tablets (24 hour).
Use Triprolidine (Coryx Syrup) syrup as directed by your doctor. Check the label on the medicine for exact dosing instructions.
- Triprolidine (Coryx Syrup) syrup may be taken with or without food.
- Use a measuring device marked for medicine dosing. Ask your pharmacist for help if you are unsure of how to measure your dose.
- Use Triprolidine (Coryx Syrup) syrup exactly as directed on the package, unless instructed differently by your doctor. If you are taking Triprolidine (Coryx Syrup) syrup without a prescription, follow any warnings and precautions on the label.
- If you miss a dose of Triprolidine (Coryx Syrup) syrup and you are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
Ask your health care provider any questions you may have about how to use Triprolidine (Coryx Syrup) syrup.
There are specific as well as general uses of a drug or medicine. A medicine can be used to prevent a disease, treat a disease over a period or cure a disease. It can also be used to treat the particular symptom of the disease. The drug use depends on the form the patient takes it. It may be more useful in injection form or sometimes in tablet form. The drug can be used for a single troubling symptom or a life-threatening condition. While some medications can be stopped after few days, some drugs need to be continued for prolonged period to get the benefit from it.Pseudoephedrine (Coryx Syrup) is used for the temporary relief of stuffy nose and sinus pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever, allergies, bronchitis). Pseudoephedrine (Coryx Syrup) is a decongestant (sympathomimetic). It works by narrowing the blood vessels to decrease swelling and congestion.
If you are self-treating with this medication, it is important to read the manufacturer's package instructions carefully so you know when to consult your doctor or pharmacist.
Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Do not use this product in children younger than 6 years unless specifically directed by the doctor. Long-acting tablets/capsules are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.
These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar decongestants. Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).
OTHER USES: This section contains uses of this drug that are not listed in the approved professional labeling for the drug but that may be prescribed by your health care professional. Use this drug for a condition that is listed in this section only if it has been so prescribed by your health care professional.
Your doctor may direct you to use Pseudoephedrine (Coryx Syrup) to decrease pain and swelling in the ear or to help "open up" the ear canal when there is a change in air pressure (such as during air travel, underwater diving). Follow your doctor's directions carefully.
How to use Pseudoephedrine (Coryx Syrup)
If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, ask your doctor or pharmacist. If your doctor has prescribed this medication, take it as directed.
Take this medication by mouth with or without food, usually every 4-6 hours, as directed by the product package or by your doctor. Do not take more than 4 doses in a day. Dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this drug more often than directed. Do not take more of this medication than recommended for your age.
If you are using the chewable tablets, chew each tablet well and swallow. If you are using the liquid form of this medication, measure the dose carefully using a special measuring device/cup. Do not use a household spoon because you may not get the correct dose.
There are many brands and forms of Pseudoephedrine (Coryx Syrup) available. Some tablets should be swallowed with plenty of water. Check your product package for specific directions. Read the dosing instructions carefully for each product because the amount of Pseudoephedrine (Coryx Syrup) may be different between products. Do not take more Pseudoephedrine (Coryx Syrup) than recommended.
Caffeine can increase the side effects of this medication. Avoid drinking large amounts of beverages containing caffeine (coffee, tea, colas), eating large amounts of chocolate, or taking nonprescription products that contain caffeine.
If your symptoms do not improve after 7 days, if they worsen or return, if you develop fever, rash, or a persistent headache, or if you think you may have a serious medical problem, seek immediate medical attention.
There are specific as well as general uses of a drug or medicine. A medicine can be used to prevent a disease, treat a disease over a period or cure a disease. It can also be used to treat the particular symptom of the disease. The drug use depends on the form the patient takes it. It may be more useful in injection form or sometimes in tablet form. The drug can be used for a single troubling symptom or a life-threatening condition. While some medications can be stopped after few days, some drugs need to be continued for prolonged period to get the benefit from it.Triprolidine (Coryx Syrup) is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, watery eyes, itchy eyes/nose/throat/skin, cough, runny nose, and sneezing.
This medication works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. By blocking another natural substance made by your body (acetylcholine), it helps dry up some body fluids to relieve symptoms such as watery eyes and runny nose.
Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.
These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients. Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).
How to use Triprolidine (Coryx Syrup)
Take this medication by mouth with or without food as directed by your doctor, usually every 6 hours. Do not take more than 4 doses in a 24-hour period. Follow all directions on the product package. This medication may be taken with food or milk if stomach upset occurs.
Carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose.
The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed. Do not take more of this medication than recommended for your age. Use this medication regularly to get the most benefit from it. To help you remember, take it at the same times each day.
If your symptoms do not improve after 7 days, if they worsen, if you develop fever/chills, or if you think you may have a serious medical problem, get medical help right away.
There are specific as well as general uses of a drug or medicine. A medicine can be used to prevent a disease, treat a disease over a period or cure a disease. It can also be used to treat the particular symptom of the disease. The drug use depends on the form the patient takes it. It may be more useful in injection form or sometimes in tablet form. The drug can be used for a single troubling symptom or a life-threatening condition. While some medications can be stopped after few days, some drugs need to be continued for prolonged period to get the benefit from it.Ascorbic acid (Vitamin C (Coryx Syrup)) is used to prevent or treat low levels of Vitamin C (Coryx Syrup) in people who do not get enough of the vitamin from their diets. Most people who eat a normal diet do not need extra ascorbic acid. Low levels of Vitamin C (Coryx Syrup) can result in a condition called scurvy. Scurvy may cause symptoms such as rash, muscle weakness, joint pain, tiredness, or tooth loss.
Vitamin C (Coryx Syrup) plays an important role in the body. It is needed to maintain the health of skin, cartilage, teeth, bone, and blood vessels. It is also used to protect your body's cells from damage. It is known as an antioxidant.
OTHER USES: This section contains uses of this drug that are not listed in the approved professional labeling for the drug but that may be prescribed by your health care professional. Use this drug for a condition that is listed in this section only if it has been so prescribed by your health care professional.
This vitamin may also be used with other vitamins for a certain eye condition (macular degeneration).
How to use Vitamin C (Coryx Syrup)
Take this vitamin by mouth with or without food, usually 1 to 2 times daily. Follow all directions on the product package, or take as directed by your doctor.
If you are taking the extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing. Take this product with a full glass of water (8 ounces/240 milliliters) unless your doctor directs you otherwise.
If you are taking the wafers or chewable tablets, chew them thoroughly and then swallow. If you are taking the lozenges, place the lozenge in your mouth and allow it to slowly dissolve.
If you are taking the powder, mix it thoroughly in the proper amount of liquid and stir well. Drink all of the liquid right away. Do not prepare a supply for future use. If you are using the liquid form of this vitamin, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose.
Dosage is based on your medical condition and response to treatment.
Use this vitamin regularly to get the most benefit from it. To help you remember, take it at the same time(s) each day.
If you think you may have a serious medical problem, seek immediate medical attention.
See also:
What other drugs will affect Pseudoephedrine (Coryx Syrup)?
The effects of some drugs can change if you take other drugs or herbal products at the same time. This can increase your risk for serious side effects or may cause your medications not to work correctly. These drug interactions are possible, but do not always occur. Your doctor or pharmacist can often prevent or manage interactions by changing how you use your medications or by close monitoring.
To help your doctor and pharmacist give you the best care, be sure to tell your doctor and pharmacist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products) before starting treatment with this product. While using this product, do not start, stop, or change the dosage of any other medicines you are using without your doctor's approval.
Some products that may interact with this drug include: stimulants (such as caffeine, dextroamphetamine, methamphetamine, herbal products like ephedra/ma huang), terbutaline.
Taking MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Avoid taking MAO inhibitors (isocarboxazid, linezolid, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, selegiline, tranylcypromine) during treatment with this medication. Most MAO inhibitors should also not be taken for two weeks before treatment with this medication. Ask your doctor when to start or stop taking this medication.
Pseudoephedrine (Coryx Syrup) may decrease the effectiveness of blood pressure medications (such as beta blockers, calcium channel blockers, reserpine, guanethidine, methyldopa).
Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain similar ingredients (decongestants such as phenylephrine). Ask your pharmacist about using those products safely.
This document does not contain all possible drug interactions. Keep a list of all the products you use. Share this list with your doctor and pharmacist to lessen your risk for serious medication problems.
See also:
What other drugs will affect Triprolidine (Coryx Syrup)?
Triprolidine (Coryx Syrup) HCL may enhance the sedative effects of central nervous system depressants including alcohol, barbiturates, hypnotics, narcotic analgesics, sedatives, and tranquillisers. The effects of anticholinergic drugs, such as atropine and tricyclic antidepressants may be enhanced by the concomitant administration of Triprolidine (Coryx Syrup). Triprolidine (Coryx Syrup) HCL may effect the metabolism of drugs in the liver.
See also:
What other drugs will affect Vitamin C (Coryx Syrup)?
In an application with barbiturates, primidone increases the excretion of ascorbic acid in the urine.
With the simultaneous use of oral contraceptives reduces the concentration of ascorbic acid in blood plasma.
In an application of Vitamin C (Coryx Syrup) with iron preparations ascorbic acid, due to its regenerative properties, transforms ferric iron in the bivalent, which improves its absorption.
Ascorbic acid in high doses can decrease urine pH that while the application reduces the tubular reabsorption of amphetamine and tricyclic antidepressants.
With the simultaneous use of aspirin reduces the absorption of ascorbic acid by about a third.
Vitamin C (Coryx Syrup) in an application with warfarin may decrease effects of warfarin.
With the simultaneous application of ascorbic acid increases the excretion of iron in patients receiving deferoxamine. In the application of ascorbic acid at a dose of 500 mg / day possibly left ventricular dysfunction.
In an application with tetracycline is increased excretion of ascorbic acid in the urine.
There is a described case of reducing the concentration of fluphenazine in plasma in patients treated with ascorbic acid 500 mg 2 times / day.
May increase the concentration of ethinyl estradiol in the blood plasma in its simultaneous application in the oral contraceptives.
See also:
What are the possible side effects of Pseudoephedrine (Coryx Syrup)?
Applies to Pseudoephedrine (Coryx Syrup): oral capsule, oral capsule extended release, oral capsule liquid filled, oral liquid, oral solution, oral suspension, oral syrup, oral tablet, oral tablet chewable, oral tablet extended release
Along with its needed effects, Pseudoephedrine (Coryx Syrup) (the active ingredient contained in Pseudoephedrine (Coryx Syrup)) may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Check with your doctor as soon as possible if any of the following side effects occur while taking Pseudoephedrine (Coryx Syrup):
Rare
- Convulsions (seizures)
- hallucinations (seeing, hearing, or feeling things that are not there)
- irregular or slow heartbeat
- shortness of breath or troubled breathing
Symptoms of Overdose
- Convulsions (seizures)
- fast breathing
- hallucinations (seeing, hearing, or feeling things that are not there)
- increase in blood pressure
- irregular heartbeat (continuing)
- shortness of breath or troubled breathing (severe or continuing)
- slow or fast heartbeat (severe or continuing)
- unusual nervousness, restlessness, or excitement
Some side effects of Pseudoephedrine (Coryx Syrup) may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
More Common
- Nervousness
- restlessness
- trouble in sleeping
Less Common
- Difficult or painful urination
- dizziness or light-headedness
- fast or pounding heartbeat
- headache
- increased sweating
- nausea or vomiting
- trembling
- unusual paleness
- weakness
See also:
What are the possible side effects of Triprolidine (Coryx Syrup)?
Drowsiness, dizziness, headache, nausea, vomiting, loss of appetite, constipation, stomach upset, blurred vision, decreased coordination, and dry mouth/nose/throat may occur. These effects may decrease as your body adjusts to the medication. If any of these effects persist or worsen, contact your doctor or pharmacist promptly.
To reduce the risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.
To relieve dry mouth, suck (sugarless) hard candy or ice chips, chew (sugarless) gum, drink water, or use a saliva substitute. Triprolidine (Coryx Syrup) can dry up and thicken mucus in your lungs, making it more difficult to breathe and clear your lungs. To help prevent this effect, drink plenty of fluids unless otherwise directed by your doctor.
If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as hallucinations, irritability, nervousness), ringing in the ears, trouble urinating, easy bruising/bleeding, fast/irregular heartbeat, seizures.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
In the US -
Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.
In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.
See also:
What are the possible side effects of Vitamin C (Coryx Syrup)?
Applies to ascorbic acid: oral capsule, oral capsule extended release, oral capsule liquid filled, oral granule, oral liquid, oral lozenge/troche, oral powder, oral powder for solution, oral powder for suspension, oral solution, oral syrup, oral tablet, oral tablet chewable, oral tablet extended release, oral wafer
As well as its needed effects, ascorbic acid (the active ingredient contained in Vitamin C (Coryx Syrup)) may cause unwanted side effects that require medical attention.
Severity: Moderate
If any of the following side effects occur while taking ascorbic acid, check with your doctor or nurse as soon as possible:
Less common or rare: - with high doses
- Side or lower back pain
Minor Side Effects
Some ascorbic acid side effects may not need any medical attention. As your body gets used to the medicine these side effects may disappear. Your health care professional may be able to help you prevent or reduce these side effects, but do check with them if any of the following side effects continue, or if you are concerned about them:
Less common or rare: - with high doses
- Diarrhea
- dizziness or faintness (with the injection only)
- flushing or redness of skin
- headache
- increase in urination (mild)
- nausea or vomiting
- stomach cramps